My dr put me on Lyrica 50mg for spasmatic nerves for my stomach. I take it twice a day & have only been on it for a week. It did help with my stomach, but now I have terrible tension in my back, shoulders & neck. Along with tension headaches. Can't call my dr due to the fact that it's the weekend. Thanks in advance for any advice.
Hi Worriedaboutmeds. Lyrica ‘usually’ takes about two weeks to affect our brain enough for us to have to taper. You should be ok to just stop taking it (especially with such a low dosage). I would keep the Lyrica until you’re feeling better just in case. With these types of medications you just never know for sure. They are very powerful and in my opinion very dangerous. I wish I would have quit when I first started having problems. Take care and I wish you the best. Cindy
Hello Worriedaboutmeds, You can stop the 50mg Lyrica (2) a day since you have only been on it a week! I've been on Lyrica for Fibromyalgia & nerve pain from my stenosis for 10yrs. My doctor just doubled my dose from 100mg-150mg a day, as my pain is getting worse! It helps me a lot, of course there are side effects (like from many other meds.) Being on it such a short time should not cause any withdrawal symptoms. Call your doctor or speak w/your pharmacist if in question.
Take care & stay well
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Mar 2015 • 3 answers
Updated 30 Jun 2015 • 4 answers
Updated 28 Sep 2017 • 4 answers
Updated 23 Aug 2018 • 1 answer
Updated 14 Jan 2019 • 1 answer